Excedrin vs Excedrin Migraine: Difference and Comparison

If the person is already suffering, then pain can be troublesome if it originates from different conditions. The pain is quite disturbing when it comes to several occasions.

Determination of a person’s health status is important as it is the fifth vital sign, and pain can tell that.  

With the help of exceeding medical conditions, now it is easy to treat and realize the pain. The medicines consist of painkillers and other relief meds. Excedrin and Excedrin migraine are two painkillers. 

Key Takeaways

  1. Both medications contain the same active ingredients: acetaminophen, aspirin, and caffeine.
  2. Excedrin Migraine is specifically marketed for migraine relief, while Excedrin targets general headaches and pain.
  3. The FDA limits Excedrin Migraine to treating migraines, while Excedrin can be used for various types of headaches and pain.

Excedrin vs Excedrin Migraine 

The difference between Excedrin and Excedrin migraine is that Excedrin is a drug given for facing aches like toothache, menstrual aches, muscle aches, etc. On the other hand, Excedrin migraine is also a drug given while facing unbearable and severe head pain.  

/10

Science Quiz

Test your knowledge about topics related to science

1 / 10

Name the fabric which is used in making bulletproof jackets?

2 / 10

Which of the gas is not known as green house gas?

3 / 10

Chemical formula for water is

4 / 10

Which of the following compound is mainly used in hand sanitizer?

5 / 10

Where does photosynthesis take place?

6 / 10

Galvanised iron sheets have a coating of

7 / 10

DNA carries the instructions for an organism to grow. DNA stands for.....

8 / 10

Potassium Permanganate is used for purifying drinking water, because

9 / 10

Which device is used for measuring air pressure?

10 / 10

Name the veins that carry oxygenated blood from the heart to other parts of the body?

Your score is

0%

Excedrin vs Excedrin Migraine

Excedrin is a pain reliever medicine and is consumed while suffering mild aches. It is preferred when a person is having aches like toothache, headache, sinusitis, menstrual aches or cramps, muscle pain, etc.

It is generally available in the nearby medical store.  

Excedrin migraine is also a drug that is a combination of three different types of drugs (acetaminophen, caffeine, and aspirin). 

These drugs generally give relief to migraine-caused pain. It comes in the form of a coated oral medicinal tablet. 

Comparison Table

Parameters of ComparisonExcedrinExcedrin Migraine
InterpretationIt is a drug used to treat minor painIt is used to treat severe head pain or any migraine pain
IntroducedIn the year 1960In the year 1998
DosagePrescribed by the doctor or directed on the labelOnly two doses in 24 hours
AvailabilityIn varieties of formIn three different forms
ReliefGiven while facing aches like toothache, menstrual aches, muscle aches, etc.Given while facing unbearable and severe head pain

What is Excedrin? 

Excedrin is generally a combination of caffeine, aspirin, and acetaminophen. Caffeine works as a stimulant of the central nervous system.

Aspirin reduces substances in the body that causes fever and pain. At last, acetaminophen is a fever reducer and pain reliever.  

Excedrin is used to treat aches caused by muscle aches, arthritis, the common cold, tension headaches, menstrual cramps, toothaches, nasal conditions, and many more.

Aspirin can cause the condition of Reye’s syndrome, and that’s why a teenager or child should not consume it with flu symptoms, chickenpox, and fever.  

In contrast, Excedrin might not be on a dosing schedule to be used when needed. As soon as you remember the missed dose, take it immediately if you are on schedule.

Do not mix up extra medicine if it is almost time for the next scheduled dose. 

There is no need to consume Excedrin than its recommendation because an overdose of acetaminophen can lead to liver damage and even cause death.

If issues like itching, jaundice, and loss of appetite occur in the patient, then it becomes necessary to consult a doctor. 

What is Excedrin Migraine? 

Excedrin migraine is a relief medication for over-the-counter pain. It is generally used to treat pain caused by migraine headaches.

For any person older than 18 years, two caplets are the maximum dosage in any 24 hours.  

When the body becomes used to the medication, some effects might disappear. If any of the common side effects do not go away or cause problems, then it is necessary to call the doctor.

The common side effects consist of nervousness, rapid heartbeat, and sleep trouble.  

Drug interactions might cause when patients take the medication in addition to Excedrin for migraine. It can lead to a decrease or increase in the effect of Excedrin migraine or any other medications.

There are also chances of a high risk of side effects.  

For most people, Excedrin migraine is safe to consume, but still, it is necessary to be careful. Excedrin migraine makes the conditions like liver disease, high blood pressure, asthma, kidney disease, etc., worse. 

excedrin migraine

Main Differences Between Excedrin and Excedrin Migraine  

  1. Children or teenagers should not consume Excedrin if suffering from chickenpox, fever, or flu symptoms and also if allergic to acetaminophen, caffeine, any NSAID, etc., while Excedrin migraine should not be given to those who had a recent viral infection.  
  2. When it comes to side effects, Excedrin side effects include sleep problems, upset stomach, and heartburn. On the flip side, side effects of Excedrin migraine are nausea, vomiting, and headache.  
  3. If someone overdoses on Excedrin, it can be easy to figure out the symptoms like sweating, stomach pain, and diarrhea. But overdose symptoms of Excedrin migraine include weakness, whites of eyes, and dark urine.  
  4. Drinking alcohol, cola, and energy drinks should be avoided with the intake of Excedrin. On the other hand, intake of caffeine sources like coffee, as well as alcohol, should be avoided with Excedrin migraine.
  5. If the patient intake Excedrin and suffers from asthma, or kidney disease, it is essential to consult a doctor about stomach ulcer, while liver disease, blood clotting disorder, and intestinal bleeding are conditions for Excedrin migraine. 
References
  1. https://headachejournal.onlinelibrary.wiley.com/doi/abs/10.1111/j.1526-4610.2004.04049.x
  2. https://web.stevens.edu/wit/research/samples/plipsy_organic_chemistry_lab_report.pdf
One request?

I’ve put so much effort writing this blog post to provide value to you. It’ll be very helpful for me, if you consider sharing it on social media or with your friends/family. SHARING IS ♥️

Want to save this article for later? Click the heart in the bottom right corner to save to your own articles box!

Ads Blocker Image Powered by Code Help Pro

Ads Blocker Detected!!!

We have detected that you are using extensions to block ads. Please support us by disabling these ads blocker.